Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone!

So I started using accutane about 9 days ago (80mg/day.......I weigh 53Kgs). I've already started suffering from the side-effects.......annoyingly dry lips, dry eyes, etc.

But whats really bothering me is that I've noticed that my face has gotten about four-five shades darker. My body's complexion is caramel toned, but my face is considerably darker. It used to be darker before, but its now way worse after using accutane......my family members have commented about this.

This is kinda frieking me out.

Has anyone else experienced this??

Share this post


Link to post
Share on other sites

Any sun exposure? If so, do you wear sunblock? I look like a zombie lol right now due to Accutane..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×